×

Found 1,194 Documents (Results 1–100)

100
MathJax

Recovering the time-dependent volatility in jump-diffusion models from nonlocal price observations. (English) Zbl 07511672

Lirkov, Ivan (ed.) et al., Large-scale scientific computing. 13th international conference, LSSC 2021, Sozopol, Bulgaria, June 7–11, 2021. Revised selected papers. Cham: Springer. Lect. Notes Comput. Sci. 13127, 507-514 (2022).
MSC:  91G20 35R30 60J74
PDF BibTeX XML Cite
Full Text: DOI

On the conditions for the solvability of boundary-value problems for higher-order equations with discontinuous coefficients. (English. Russian original) Zbl 07488497

Math. Notes 111, No. 2, 217-229 (2022); translation from Mat. Zametki 111, No. 2, 219-232 (2022).
PDF BibTeX XML Cite
Full Text: DOI arXiv

An adjoint state method for an Schrödinger inverse problem. (English) Zbl 07468054

Tai, Xue-Cheng (ed.) et al., Mathematical methods in image processing and inverse problems. Selected papers based on the presentations at the international workshop on image processing and inverse problems, IPIP 2018, Beijing, China, April 21–24, 2018. Singapore: Springer. Springer Proc. Math. Stat. 360, 13-31 (2021).
PDF BibTeX XML Cite
Full Text: DOI

On the spectral properties of the Bloch-Torrey equation in infinite periodically perforated domains. (English) Zbl 07438892

Exner, Pavel (ed.) et al., Partial differential equations, spectral theory, and mathematical physics. The Ari Laptev anniversary volume. Berlin: European Mathematical Society (EMS). EMS Ser. Congr. Rep., 177-196 (2021).
MSC:  47B28 47B93
PDF BibTeX XML Cite
Full Text: DOI arXiv

An introduction to the hybridizable discontinuous Galerkin method. (English) Zbl 1478.76052

Kronbichler, Martin (ed.) et al., Efficient high-order discretizations for computational fluid dynamics. Selected papers based on the presentations at the summer school, Udine, Italy, July 16–20, 2018. Cham: Springer. CISM Courses Lect. 602, 261-275 (2021).
MSC:  76M10 76D07 65N12
PDF BibTeX XML Cite
Full Text: DOI

On certain problems of optimal control and their approximations for some non-self-adjoint elliptic equations of the convection-diffusion type. (English. Russian original) Zbl 1447.49007

J. Math. Sci., New York 245, No. 1, 1-22 (2020); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 143, 3-23 (2017).
MSC:  49J20 35J61 65N06
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Software